# SDR CALA2013112193166

- Difficulty date: November 17, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 60,192 hours, 7,149 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT SWITCH COVER BROKEN AT D1L.  REPLACED COVER & CONDITION CHECKED OKAY.
